MathSciNet Relay Station
MathSciNet bibliographic data
MR2085101 46L37 (46L10 46L60 81R10 81T40)
Jones, Vaughan F. R.; Xu, Feng Intersections of finite families of finite index subfactors. Internat. J. Math. 15 (2004), no. 7, 717–733.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement